# SDR WX0A071830

- Difficulty date: January 26, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug MD 83
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT`S JUMP SEAT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  R & R EA BATTERIES & OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
